Comparison theorems for a generalized modulus of continuity

Jan Boman Department of Mathematics, University of Stockholm Harold S. Shapiro Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332338

Arkiv for Matematik, 9, (1), 91-116, 1970.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:46 uploaded by arkivadmin ] [ 354 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{jan1970comparison,
  title={Comparison theorems for a generalized modulus of continuity},
  author={Jan Boman, and Harold S. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446621516147},
  booktitle={Arkiv for Matematik},
  volume={9},
  number={1},
  pages={91-116},
  year={1970},
}
Jan Boman, and Harold S. Shapiro. Comparison theorems for a generalized modulus of continuity. 1970. Vol. 9. In Arkiv for Matematik. pp.91-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203446621516147.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved